Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 34, Pages 2139-2146
http://dx.doi.org/10.1155/S0161171203209236

K-theory for Cuntz-Krieger algebras arising from real quadratic maps

1Departamento de Matemática, Instituto Superior Técnico, Lisboa 1049-001, Portugal
2Departamento de Matemática, Universidade do Minho, Braga 4710-057, Portugal

Received 20 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nuno Martins, Ricardo Severino, and J. Sousa Ramos, “ -theory for Cuntz-Krieger algebras arising from real quadratic maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 34, pp. 2139-2146, 2003. https://doi.org/10.1155/S0161171203209236.